Alert archive / Colorado / Tornado Warnings in 2019

Tornado Warning 16, NWS Denver/Boulder, CO

May 27, 2019Logan County, Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 27, 2019, 4:55 PM MDT for Logan County, Phillips County, Sedgwick County, Colorado. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2019, 4:55 PM MDT (22:55 UTC)
Expired
May 27, 2019, 5:30 PM MDT
In force
35 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Logan County, CO, Phillips County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 176 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:11 PM MDTHAIL 1.751 Sw Ovid, COTORRENTIAL RAIN.
May 27, 5:25 PM MDTHAIL 1Julesburg, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:56 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1644 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

416 
WFUS55 KBOU 272255
TORBOU
COC075-095-115-272330-
/O.NEW.KBOU.TO.W.0016.190527T2255Z-190527T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
455 PM MDT Mon May 27 2019

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  Northeastern Logan County in northeastern Colorado...
  Northwestern Phillips County in northeastern Colorado...
  Sedgwick County in northeastern Colorado...

* Until 530 PM MDT.
    
* At 455 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles northwest of Marks Butte, or 17 miles south of
  Chappell, moving east at 45 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sedgwick around 500 PM MDT.
  Ovid around 510 PM MDT.
  Julesburg around 520 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4100 10205 4084 10205 4073 10233 4067 10266
      4100 10277
TIME...MOT...LOC 2255Z 254DEG 39KT 4086 10258 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

RJK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 27, 3:00 PM MDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 27, 3:00 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
300 PM MDT Mon May 27 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 255 PM MDT Mon May 27 2019

An upper low over the Arizona/Utah border will slowly move
northeast through Tuesday. The 120kt jet pushing northeast ahead
of it spreads over eastern Colorado tonight, putting the area in
the right exit region allowing for good lift. Increasing
southeasterly surface flow into a low will provide good amount of
shear the rest of the afternoon into the evening, allowing for a
good severe storm environment capable of forming high winds, large
hail and tornadoes. By late this evening, shear will be
decreasing, but moisture involved in this system is still quite
high, and a cold front will spread southeast across the forecast
area after midnight for showers and a few thunderstorms to
continue. Snow levels currently around 10000 feet will lower to
around 9000 feet by midnight, further lowering to around 7500 by
sunrise. Most CAMs showing an increase in shower/storm coverage
after midnight and into sunrise as good lift continues as the cold
front pushes into the area. Moderate to heavy snow is expected
over the northern mountains, with a rain snow mix over the lower
foothills and over the top of the Palmer Divide.

The upper low will be right over the area Tuesday to allow for
scattered to numerous showers across most of the area, with max
temperatures likely only getting into the 50s over the plains,
except low 60s south of the Palmer Divide. Snow will continue,
heavy at times in the northern mountains, especially over the
Front Range Mountains as flow becomes northeast. Hence the warning
for zone 33 (Medicine Bow Mountains and RMNP) and an advisory for
zone 31 (near Rabbit Ears Pass). Good lift over the north-
northeastern part of the area will allow for better precipitation
potential, with 24 hour amounts of 1-2 inches up near the WY/NE
borders. There still will be a little instability around, but will
be limited by the cooler surface temperatures. Cannot rule out a
few weak thunderstorms tomorrow.

.LONG TERM...(Tuesday night through Monday)
Issued at 255 PM MDT Mon May 27 2019

A cut-off trough will linger over Nebraska on Wednesday with
precipitation to its west. Rain showers will be likely across the
northeastern plains. The northern mountains will continue to see
snow as well with north slopes being favored due to the northern
winds. High temperatures will likely be around 20 degrees below
normal as highs in Denver will not make it out of the 60s.

The aforementioned trough begins to drift slowly eastward on
Thursday as upper level flow will be weak and from the west.
Relatively cold air aloft will linger over the area through Friday
which will allow for steep lapse rates in the afternoon due to
the strong heating from the late May sun. Each afternoon, showers
and thunderstorms will form favoring the mountains but they may
drift onto the adjacent plains.

Ridging aloft will move over Colorado on Saturday which will limit
the shower and storm activity. On Sunday, a weak shortwave trough
will move over northern Colorado which will allow for more
widespread showers and storms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 255 PM MDT Mon May 27 2019

Weak northeasterly winds continue across the terminals with
scattered to broken ceiling of around 020. Winds will eventually
come out of the northwest later this afternoon into the evening.
Still a chance of more storms around the terminals over the next 3
hours. West/northwest winds expected to develop this evening with
scattered rain showers developing late this evening. VFR
conditions with tempo ILS restrictions this afternoon/evening
with a passing shower or thunderstorm. Cold front to push in
around or after midnight for lowering ceilings to IFR with
showers lasting through much of Tuesday, with a slight chance of
thunder as well Tuesday afternoon.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from midnight tonight to midnight MDT
Tuesday night for COZ031.

Winter Storm Warning from midnight tonight to midnight MDT
Tuesday night for COZ033.

&&

SHORT TERM...Kriederman
LONG TERM...Danielson
AVIATION...Kriederman
Hazardous weather outlook, May 27, 10:35 AM MDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1035 AM MDT Mon May 27 2019

COZ030>051-281645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1035 AM MDT Mon May 27 2019

...SEVERE STORMS POSSIBLE OVER THE PLAINS THIS AFTERNOON AND
EVENING...

...MODERATE TO HEAVY SNOW POSSIBLE OVER THE NORTHERN MOUNTAINS
LATE TONIGHT THROUGH TUESDAY EVENING...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

The potential exists for another round of severe thunderstorms
this afternoon and evening, from areas around Denver north to the
Wyoming border and then east across the northern Colorado plains.
Hail of up to 3 inches in diameter and wind gusts to 60 mph will
be the main threats. Brief but isolated tornadoes are also
possible.

Moderate to heavy snow will begin late tonight and continuing
through Tuesday evening over portions of the northern mountains.
Colder temperatures and numerous showers will spread across the
plains overnight, with a possibility of snow mixing in with rain
over the top of the Palmer Divide.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Rain showers are expected to spread across northeast Colorado
Tuesday and Tuesday night with the heaviest rain over far
northern Colorado. Snow is expected over the mountains with the
snow level falling to 8,000 feet MSL. Snowfall amounts of 6 to 12
inches will be possible in the northern mountains by Wednesday
morning, mainly above 10,000 feet. Up to 16 inches of snow will
be possible over the mountains of Rocky Mountain National Park.

For Wednesday through Sunday, there will be a slight chance for
thunderstorms each day with the best chance being over the
mountains and foothills.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 1 pm this afternoon.

In the hours before

Local storm report, May 27, 3:19 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
319 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 3:28 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 3:42 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
342 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 4:15 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
415 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             ILIFF                   40.76N 103.07W
05/27/2019  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
            MINOR LOCALIZED FLOODING OF STREETS AND
            FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
            AND AROUND ILIFF.

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 4:40 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
440 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TORNADO          5 S CROOK               40.79N 102.80W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF WEAK TORNADO. NO DAMAGE REPORTED.

0413 PM     HAIL             ILIFF                   40.76N 103.07W
05/27/2019  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
            MINOR LOCALIZED FLOODING OF STREETS AND
            FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
            AND AROUND ILIFF.

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 4:44 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
444 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             CROOK                   40.86N 102.81W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0436 PM     TORNADO          5 S CROOK               40.79N 102.80W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF WEAK TORNADO. NO DAMAGE REPORTED.

0413 PM     HAIL             ILIFF                   40.76N 103.07W
05/27/2019  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
            MINOR LOCALIZED FLOODING OF STREETS AND
            FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
            AND AROUND ILIFF.

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:10 PM MDTTornado WarningBOUWeld21 min
May 26, 6:13 PM MDTTornado WarningBOULincoln32 min
May 26, 6:41 PM MDTSevere Thunderstorm WarningBOUWeld49 min
May 27, 4:36 AM MDTWinter Storm WatchBOUBoulder, Grand, Jackson, Larimer10 hr
May 27, 12:50 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe40 min
May 27, 1:28 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld47 min
May 27, 1:42 PM MDTTornado WarningBOUAdams33 min
May 27, 2:00 PM MDTSevere Thunderstorm WarningBOUMorgan45 min
May 27, 2:41 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld49 min
May 27, 3:01 PM MDTWinter Storm WarningBOUBoulder, Grand, Jackson, Larimer33 hr
May 27, 3:01 PM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 2 more33 hr
May 27, 3:03 PM MDTTornado Warning Tornado observedBOULogan, Morgan, Weld27 min
May 27, 3:30 PM MDTTornado Warning Tornado observedBOULogan30 min
May 27, 3:40 PM MDTSevere Thunderstorm WarningBOUWeld35 min
May 27, 3:59 PM MDTTornado WarningBOULogan31 min
May 27, 4:00 PM MDTTornado WarningBOUWeld15 min
May 27, 4:28 PM MDTTornado WarningBOULogan, Sedgwick47 min
May 27, 4:49 PM MDTTornado WarningBOUAdams, Weld26 min
May 27, 4:55 PM MDTAreal Flood AdvisoryBOULogan, Sedgwick65 min
May 27, 4:58 PM MDTSevere Thunderstorm WarningBOUWeld47 min
May 27, 5:26 PM MDTTornado WarningBOUSedgwick32 min
May 27, 5:40 PM MDTSevere Thunderstorm WarningBOUPhillips50 min
May 27, 5:52 PM MDTFlash Flood WarningBOULogan83 min

Nearby

Tornado Warnings in Colorado, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.